# SDR AALA20070311

- Difficulty date: February 10, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100505201
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - RAMP SERVICE FOUND SLIDE PACK AT LEFT SERVICE DOOR BROKEN AND ON GROUND.  CATERING DROPPED SLIDE WHEN SERVICING AIRCRAFT.  SLIDE DID NOT DEPLOY.  REPLACED SLIDE FOR LEFT SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
